# SDR DALA2020041602269

- Difficulty date: April 16, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 57,427 hours, 26,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6891124) DURING SVC CK, FOUND EMERGENCY LIGHT BATTERY PACKS M1671, M1672 AND M1670 DEAD. R/R M1671, M1672 AND M1670 BATTERY PACKS REF B737 AMM 33-51. OPS NORMAL.
